I was diagnosed with Bipolar I and I am prescribed Divalproex aka Depakote, Seroquel and Buproprion. Every since I started the Seroquel I have had very few and far between episodes of mania, however, I find my sleeping 12-16 hours at a stretch and sometime find myself sleeping a whole day and night away. I have become severely depressed myself as well and have been suffering from anxiety and panic attacks now in which I never used to have this bad. So I can definitley relate to you. I would like to know what is going on with this myself because I have been told you can't have anxiety as part of your Bipolar and that it has to be a completely seperate issue. So what gives.. is it the medications causing me my anxiety? I have no idea. But I also found that since starting Buproprion over a year ago, I have been doing nothing but vomitting on a regular basis. I have went from 150 lbs all the way down to 118 lbs and they are trying to tell me it is not medication related. If you have any other information that you can share, please do so.
Post Edited (lfrazier31) : 10/14/2011 9:38:00 PM (GMT-6)